# SDR IPXA2025102197638

- Difficulty date: September 23, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,100 hours, 23,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR FWD FRAME UPPER & LOWER LATCH CAM HAS GOUGED.   REMOVED LATCH, CREW ENTRY DOOR UPPER CAM IN REFERENCE TO B757 CMM 52-11-08 AND SRM 51-40-02-0G-0.  INSTALLED LATCH, CREW ENTRY DOOR UPPER CAM IAW CMM 52-11-08 AND SRM 51-40-02-0G-0. INSTALLED LATCH, CREW ENTRY DOOR LOWER CAM IN REFERENCE TO B757 CMM 52-11-08 AND SRM 51-40-02-0G-0.
